# SDR SWAA2022121374589

- Difficulty date: November 22, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N8511K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36670
- Aircraft time: 20,201 hours, 9,750 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING CRACKED WEB AT FIXED T/E PANEL AFT OF PYLON ORSS 278. REMOVED THE WEB & ANGLE AND INSTALLED A NEW WEB & ANGLE IAW AIPC 57-50-00-36A & SRM 51-40-02-0G-0.
